# SDR CALA2013082190636

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,163 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 909
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AND APU BATTERY DISCHARGED AND NEEDED TO BE CHANGED.  INSTALLED APU AND SHIP BATTERY PER MM.
